# SDR UPS01235253

- Difficulty date: February 23, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, OPERATING HANDLE FOR AIRSTAIRS PUMP HAS CHAFED AFT PRESSURE BULKHEAD.  REPAIRED IAW SMRO EO 2001-006-019.
